# SDR P5CA2017060900159

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,126 hours, 19,668 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE FLIGHT CHECK BY MAINT,  FOUND THE LT ENGINE FIRE LOOP 2 MESSAGE. OPS CHECKED NORMAL IAW AMM 26-00-00.
